, Volume 16, Issue 2, pp 359-371,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 15 Jun 2011

Khinchine type inequalities with optimal constants via ultra log-concavity


We derive Khinchine type inequalities for even moments with optimal constants from the result of Walkup (J Appl Probab 13:76–85, 1976) which states that the class of log-concave sequences is closed under the binomial convolution.

Research of K. Oleszkiewicz was partially supported by Polish MNiSzW Grant N N201 397437.